Why Can't I ejaculate

Discussion in 'Free Thoughts' started by ChadBeska, Nov 19, 2005.

  1. ChadBeska Guest

    Hello everyone ive had this problem for a while when i masturbate i cannot get semen to come out. I Need help very soon


    Thanks
    :D
     
  2. leopold i miss my coco. Valued Senior Member

    Messages:
    17,014
    maybe you don't have any balls. have you checked?
     
  3. tablariddim forexU2 Valued Senior Member

    Messages:
    4,782
  4. cato less hate, more science Registered Senior Member

    Messages:
    2,959
    yeah, unless you are like 12, go to a doctor.
     
  5. ellion Magician & Exorcist (93) Registered Senior Member

    Messages:
    1,474
    yeah! get some help.

    i dont think i would go to a doctor though unless thats what turns you on!!

    nah! get someone to give you a hand!!
     
  6. Hapsburg Hellenistic polytheist Valued Senior Member

    Messages:
    4,992
    What medication are you on? That might be the source of the problem.
    Or maybe you're just a needledick?
     
  7. Medicine*Woman Jesus: Mythstory--Not History! Valued Senior Member

    Messages:
    8,342
    *************
    M*W: Chad, what you have is called retrograde ejaculation. Although not a common affliction, it has been studied by urologists. Sometimes it can be a result of diabetes or medications. Often it causes sterility.

    Check out this link:

    http://www.nlm.nih.gov/medlineplus/ency/article/001282.htm#Causes, incidence, and risk factors

    If you're young and unmarried or if you're an old married man, you should see a urologist. Don't go to a general medical doctor as they won't have the same knowledge as a urological specialist.

    In a nutshell (sorry for the pun), ejaculation occurs but is forced upward into the bladder instead of outward. You may or may not sense an orgasm.

    This is a very frustrating condition, and it may be treated by surgery or other less invasive means. It can be the forerunner to prostate disease.

    Good luck, Chad.

    ~ Medicine*Woman
     
  8. apendrapew Oral defecator Registered Senior Member

    Messages:
    577
    Who cares? Just be grateful that you won't ever need to wear a condom. Condoms are the pits. :m:
     
  9. Medicine*Woman Jesus: Mythstory--Not History! Valued Senior Member

    Messages:
    8,342
    *************
    M*W: Condoms are the pits, but you still need to wear one to prevent STDs and HIV and that occasional Olympic swimming sperm that gets out.
     
  10. Cottontop3000 Death Beckoned Registered Senior Member

    Messages:
    2,959
    Medicine Woman has the right idea. But I would like to know if you take any kind of medication first, like Paxil or Zoloft. I've taken them on and off over the last 7 years, and they definitely caused me the same problem. You can get it up, but you can't release. Good luck, because I know it sucks.
     
  11. Roman Banned Banned

    Messages:
    11,562
    Fuckin a'.
     
  12. Cottontop3000 Death Beckoned Registered Senior Member

    Messages:
    2,959
    Fuckin a' is right.
     
  13. valich Registered Senior Member

    Messages:
    3,501
    You Need To See A Doctor!!!
     
  14. ellion Magician & Exorcist (93) Registered Senior Member

    Messages:
    1,474
    or a whore
     
  15. gendanken Ruler of All the Lands Valued Senior Member

    Messages:
    4,779
    All symptoms of Type II Faggotry.

    I thought delayed ejacluation was preferable. No ejaculation at all would be...more prefereable, no?
     
  16. Cottontop3000 Death Beckoned Registered Senior Member

    Messages:
    2,959
    Trying to get a rise out of me?

    A man, at least for me, can delay an ejaculation for a woman if she desires it for as long as she wants it, when I'm not on the meds. It's a mental exercise. However, she may not always desire this. With the meds, one can't control when one ejaculates. It's a very, very hard mental exercise to come to the point where you can ejaculate. Usually, by the time you reach release, you and your partner are very sore and tired, and it kind ruins everything. Especially when it happens over and over, from one night to the next.

    No ejaculation, more preferable? Hardly. Would you like to lay there for an hour and just fuck and never be able to come? It might feel good for a while, but after this happens repeatedly, on numerous occasions, you get a little pissed off.
     
  17. Fraggle Rocker Moderator

    Messages:
    22,693
    I wonder if you're taking a muscle relaxant like Norflex, Skelaxin, or Flexeril. Some people take these recreationally because they create a feeling of physical relaxation and some of them are also psychoactive. They are also commonly prescribed for people with nervous tension and/or muscle spasms.

    If you're taking any drugs with or without a prescription, check the PDR (or just ask a doctor) if any of them are muscle relaxants.

    Ejaculation is a reflex. Stimulation of the penis directly activates (bypassing the brain) a reflex center which causes a muscle to contract around the prostate and eject semen. A muscle-relaxing drug can retard this reflex or completely suppress it.

    Heavy-duty pain killers like oxycodone or Darvon can also have this effect. They work on the other end of the process, partially anesthetizing your entire body and reducing the sensation of stimulation to a level that is insufficient to trigger the ejaculatory reflex.
     
  18. Facial Valued Senior Member

    Messages:
    2,212
    How about, wait a month, and try again?
     
  19. Hapsburg Hellenistic polytheist Valued Senior Member

    Messages:
    4,992
    Limpy. [​IMG]
     
  20. devils_reject Registered Senior Member

    Messages:
    659
    fuckin funny thread men
     

Share This Page